# SDR DALA14026920689

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 50,059 hours, 21,965 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Overheated
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED THE ACFT DUE TO A BURNING ODOR IN THE CABIN.  MAINTENANCE FOUND THE RT RECIRCULATING FAN HOT TO THE TOUCH AND THE BREAKER TRIPPED.  REPLACED FAN AND MONITOR, RAN FOR 2 HOURS, OP CKS GOOD.
